# SDR 304AW0007

- Difficulty date: May 19, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 45,050 hours, 31,994 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTENING STRIKES IN THE CROWN OF THE FUSELAGE SKIN NEAR STATION 259 BETWEEN STR 2 AND 3 LEFT.  REPAIRED IAW SRM 53-00-01 AND EA NR 53-171.
